# SDR ASAA1159724

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,075 hours, 5,239 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED.  PERFORMED BITE CHECK OF NR 1 & NR 2 PRESS CONT REF FIM 21 31 TASK 801 NR 2 CONTROLLER LOGGED SEL PANEL FAULT (101) LAST FLT PERFORMED FIM 21 31 TASK 803 FAULT CLEARED & GROUND FUNCTIONAL TEST PASSED.
